Choose Vicks Dayquil Sinus Liquicaps. for daytime relief of sinus symptoms. Vicks Dayquil Sinus Liquicaps provide temporarily relief of common cold and flu symptoms including: nasal congestion, sinus congestion, sinus pain, and sinus headache.
Medicinal Ingredients: Each DayQuil Sinus LiquiCap contains: Acetaminophen 325 mg, Phenylephrine Hydrochloride 5 mg. Nonmedicinal Ingredients: FD&C Yellow No. 6, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan solution, titanium dioxide.
Directions : Adults (12 yrs and over): Take 2 LiquiCaps with water every 4 hours. Do not exceed 12 LiquiCaps per day. Children under 12: Do not use. When using other DayQuil or NyQuil® products, carefully read each label to ensure correct dosing.